Quaternion functions and four-dimensional Riemannian metrics
MetadataShow full item record
In this paper we discuss homeomorphic transformations of Riemannian metrics in four-dimensional Riemannian manifolds, and show that these transformations are related to the solutions of Beltrami-type systems of differentiable, quaternionic functions. It is introduced the concept of quaternionic factorization of metrics, and demonstrated that monogenic functions are a particular case in a larger class of quaternionic differentiable functions. This class is formed by the solutions of an homogeneous operator equation, constructed for any factorizable, Riemannian metric. © Dynamic Publishers, Inc.
How to cite this document
Machado, J. M.; Borges, M. F.. Quaternion functions and four-dimensional Riemannian metrics. Communications in Applied Analysis, v. 9, n. 1, p. 15-31, 2005. Available at: <http://hdl.handle.net/11449/224616>.